I have been on Celexa for a few weeks now. I have had a VERY hard time achieving orgasm. Finally, I was able to and after I did, my vaginal area ached, and my whole body itched for about 5 minutes. Is this normal, or should I be worried? Thanks.
I've been on Celexa for a month. At first I had a lot of trouble sexually. I seemed to lose interest, and it was hard acheiving orgasm. It got better after about 3 or 4 weeks. Hope it does with you too.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.